Aleve, Naproxen Sodium Tablets, 220 mg, 270 Caplets

Aleve, Naproxen Sodium Tablets, 220 mg, 270 Caplets

$16.47
Add to wishlist

Aleve Tablets, Fast Acting All Day Pain Relief for Headaches, Muscle Aches, and Fever Reduction, Naproxen Sodium Capsules, 220 mg (270 Count)

  • Aleve is Proven Better and Lasts Longer on Pain than Tylenol
  • Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, each Aleve caplet has the strength to last 12 hours.
  • Use for minor arthritis pain
  • Aleve is an over the counter (OTC), nonsteroidal anti inflammatory drug (NSAID) designed to deliver continuous pain relief at the site of pain
  • Data on file. Based on minimum labeled dosing

 

 

 

 

Safety Information
Allergy Alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:hives facial swelling asthma (wheezing) shock skin reddening rash blistersIf an allergic reaction occurs, stop use and seek medical help right away.Stomach Bleeding Warning:This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:are age 60 or older have had stomach ulcers or bleeding problems take a blood thinning ...


Directions
Do not take more than directed. The smallest effective dose should be used. Drink a full glass of water with each dose. Adults and children 12 years and older: take 1 capsule every 8 to 12 hours while symptoms last for the first dose. You may take 2 capsules within the first hour. Do not exceed 2 capsules in any 8- to 12-hour period. Do not exceed 3 capsules in a 24-hour period. Children under 12 years: ask a doctor.


Legal Disclaimer
Disclaimer: We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration.

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Recently Viewed Products